# SDR 96FDEA01446

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198621
- Condition: Corrosion
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0422 AND 009, CORROSION (C53-111-01-1) ON LT MID NOSE CHORD AT BS 350 LBL 13 WL 169.  *S/D*  REMOVED AND REPLACED MID NOSE CHORD AT BS 350 LBL 13 WL 169 IAW DRAWING 65-18415.
